On Generalised Tauberian Theorems

S. M., Sundaram

Mathematische Zeitschrift (1939)

  • Volume: 45, page 495-506
  • ISSN: 0025-5874; 1432-1823

How to cite


Sundaram, S. M.,. "On Generalised Tauberian Theorems." Mathematische Zeitschrift 45 (1939): 495-506. <http://eudml.org/doc/168862>.

author = {Sundaram, S. M.,},
journal = {Mathematische Zeitschrift},
keywords = {Integral equations, integral transforms},
pages = {495-506},
title = {On Generalised Tauberian Theorems},
url = {http://eudml.org/doc/168862},
volume = {45},
year = {1939},

AU - Sundaram, S. M.,
TI - On Generalised Tauberian Theorems
JO - Mathematische Zeitschrift
PY - 1939
VL - 45
SP - 495
EP - 506
KW - Integral equations, integral transforms
UR - http://eudml.org/doc/168862
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.